# SDR SWAA2017121918565

- Difficulty date: December 12, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,410 hours, 16,237 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: SAML1873
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER NR 4 INSPAR RIB LEADING EDGE CRACKED AT STA 123.85 IN THE SECOND, THIRD AND FOURTH VERTICAL STIFFENER.  R&R STABILIZER IAW AMM.
